# SDR BSYA2011038

- Difficulty date: December 28, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N40919
- Make and model: Piper PA-31-350
- Aircraft serial: 8152162
- Aircraft time: 13,228 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Condition: Out Of Adjust
- Location: Turbocharger
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE RIGHT ENGINE ONLY BOOSTED TO 38 INCHES AND BOTH ENGINES WERE SURGING 1.5 INCH MANIFOLD PRESSURE.  RETURNED.  MAINTENANCE ADJUSTED RIGHT DENSITY CONTROLLER AND CLEANED LEFT ENG FUEL NOZZLES, BOTH ENG'S OPS CHECK GOOD.
